# SDR ASOA05556

- Difficulty date: June 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N702EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Engine: Ge CF348C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Condition: Smoke
- Location: Left
- Part time: 971 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 37,000 FT CREW RECEIVED A SMOKE AFT LAV WARNING WHICH EXTINGUISHED A FEW SECONDS LATER AND THEN RETURNED A FEW SECONDS AFTERWARDS.  FA PERFORMED AN INSP OF THE AFT LAV AND DID NOT NOTE ANYTHING UNUSUAL.  APPROX 5 MINUTES FOLLOWING WARNING MESSAGE, SMOKE OCCURRED IN COCKPIT.  CREW DONNED OXYGEN MASK, COMPLIED WIHT QRH.  EMERGENCY WAS DECLARED, AC DIVERTED.  SMOLE LEVEL STABILIZED, BEGAN DISIPATING ENROUTE.  AC LANDED SAFELY.  MAINT REMOVED AND REPLACED LT AIR CYCLE MACHINE.  DURING OPS CHECK, A BELLOWS WAS FOUND LEAKING.  MAONT REMOVED AND REPLACED LT BELLOWS ON ACM.  OPS CHECK GOOD.  AC OK FOR SERVICE.  (K)
